# SDR 03FDEA00130

- Difficulty date: January 30, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N1058
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 36,627 hours, 8,417 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC050214
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD FLAP, INBOARD FORWARD HINGE,  ACTUATOR HEAD END LUG, CORRODED.   COMPLIED WITH EA 1-5750-67563.   WING, TRAILING EDGE AND DEVICES LEFT AND RIGHT OUTBOARD FLAP,  INBOARD HINGE BRACKET REPAIRS.
